Published inCOMMUNICATIONS ON PURE AND APPLIED MATHEMATICS
Pages1 - 56 (56)
CitationGUBINELLI, M. and LORINCZI, J., 2009. Gibbs measures on Brownian currents. Communications on Pure and Applied Mathematics, 62 (1), pp.1-56
VersionAM (Accepted Manuscript)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/
NotesThis is the peer reviewed version of the article which has been published in final form at http://dx.doi.org/10.1002/cpa.20260. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.